MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LENS 4K A/C CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. LENS 4K A/C CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72205058
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that the camera head was not taking photos.No case was involved.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was returned to the designated complaint unit for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device did not identify any issues.Functional evaluation revealed that the left button failed to function.The complaint has been confirmed and the root cause has been associated with a mechanical component failure.Factors, unrelated to the design or manufacture of the device which could have contributed to the complaint event, include a failed button switch.A review of the device history records showed there were no indications to suggest that the lot did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
LENS 4K A/C CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11952902
Report Number1643264-2021-02088
Device Sequence Number19956181
Product Code GCJ
UDI-Device Identifier00885556720790
UDI-Public00885556720790
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K191177
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72205058
Device Catalogue Number72205058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1